Journal of Geometry and Symmetry in Physics

Properties of Biharmonic Submanifolds in Spheres

Adina Balmus, Stefano Montaldo, and Cezar Oniciuc

Full-text: Open access

Abstract

In the present paper we survey the most recent classification results for proper biharmonic submanifolds in unit Euclidean spheres. We also obtain some new results concerning geometric properties of proper biharmonic constant mean curvature submanifolds in spheres.

Article information

Source
J. Geom. Symmetry Phys., Volume 17 (2010), 87-102.

Dates
First available in Project Euclid: 24 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495591320

Digital Object Identifier
doi:10.7546/jgsp-17-2010-87-102

Mathematical Reviews number (MathSciNet)
MR2642066

Zentralblatt MATH identifier
1195.53080

Citation

Balmus, Adina; Montaldo, Stefano; Oniciuc, Cezar. Properties of Biharmonic Submanifolds in Spheres. J. Geom. Symmetry Phys. 17 (2010), 87--102. doi:10.7546/jgsp-17-2010-87-102. https://projecteuclid.org/euclid.jgsp/1495591320


Export citation